# SDR SWAA2024102336845

- Difficulty date: September 11, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 333AB AT LT HORIZONTAL STAB 2024-572586<[01] REPLACED BLADE ACCESS PANEL 333AB AT LT HORIZONTAL STAB IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND B737-700 SRM 51-40-02-0G-0.;[02] JOB COMPLETED
